# SDR HEEA0010057

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Rotary
- Part number: 214001347005
- Condition: Failed
- Location: M/R Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WOULD NOT MOVE ON GROUND TEST FLIGHT .
